# SDR SWAA2023031503890

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727 TO B 847 AND S-25L WL 156 AT AFT CARGO COMPARTMENT 2023-119583<[01] REPLACED SUPPORT ZEE LOCATED BS 727 TO B 847 AND S-25L WL 156 AT AFT CARGO COMPARTMENT IAW B73-700 SRM 51-10-02 ITEM 9 AND SRM 53-00-53-2R-5 REPAIR 5 FIGURE 202 ; SHEET 1 AND DWG 146A7500; SHEET 85; REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BS 727 TO B 847 AND S-25L WL 156 AT AFT CARGO COMPARTMENT IAW B73-700 SRM 51-10-02 ITEM 9 AND SRM 53-00-53-2R-5 REPAIR 5 FIGURE 202 ; SHEET 1 AND DWG 146A7500; SHEET 85; REV A. SEE INDIVIDUAL SIGN OFF BELOW.
